# SDR SWAA2023081683182

- Difficulty date: July 27, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 12,787 hours, 5,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 221 DOT 17; AFT CARGO COMPARTMENT BETWEEN STA 767 AND 787 +6' L ANGLE THAT TIES INTERCOSTAL TO FWD FLOOR SHIELD IS CORRODED IN SEVERAL AREAS AS MARKED<[01] VERIFIED PART USING ATAG WN33472 P/N 146A8125-53 AND DWG 146A0081 REV:A STARTED LOCATING AND DRILLING L ANGLE IAW SRM 51-40-02-0G-0;[02] VERIFIED STEP 1;[03] C/W AUDIT C/W;[04] C/W AUDIT C/W
